I’m on Risperdal and Seroquel.
Apparently there’s a risk of them interactinf and causing heart palpitations, dizzyness, and shortness of breath.
That’s what I’ve been having!!
Great, just great. The only meds I can afford are gonna kill me.
I just hope they don’t ruin my organs so I can’t donate them
drugs . com drug interaction checker has all my meds with major drug interactions all over the place and I’m not getting any. But it does scare the crap out of me.
You need to report that to your pdoc immediately
Yeah, I agree with Zannah. If you think you are getting symptoms like this from drug interactions you should definitely discuss the options with your doctor.
There is a major drug interaction between 2 of my meds, Depakote and Lamictal but my doctor said it was fine for me to take them together.
I just have to take a lower dose of the Lamictal that’s all.
Contact your doctor @Pikasaur
Checking interactions online is not a good idea.
It says that combining risperidone with Seroquel can cause a irregular heartbeat but it’s a rare side effect.
Yeah contact your doctor immediately @Pikasaur
I took paliperidone and Seroquel and had terrible tachycardia from the interaction. Paliperidone is a matabilite of risperidone.